I stopped taking it because I ran out about 3 weeks ago and am feeling bad but my pressure is just a little bit high.
How should I stop taking my 10mg of lisinopril?
Question posted by e7017034 on 16 Aug 2010
Last updated on 25 July 2011 by caringsonbj
I did not feel bad the first week, just the last 2. I am either sweating or cold especially when trying to sleep. now the last 2 today my stomech feels a little funny.
I had a neightbor who did something similar only with a similar drug she had to go to the ER and be given a shot to get her BP under control so Marvella is right it's a very bad idea to go off blood pressure medications without specific instructions given by the physician-
You can just stop taking lisinopril ... it doesn't need to be tapered down.
However, due to the symptoms you've been experiencing I would suggest that you see your doctor as soon as possible.
- Lisinopril uses and safety info
- Lisinopril information for Healthcare Professionals (includes dosage details)
- Side effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.